Smooth solutions for an integro-differential equation of parabolic type

John R. Cannon, Yanping Lin, G. Da Prato

Research output: Journal article publicationJournal articleAcademic researchpeer-review

9 Citations (Scopus)


In this paper we shall discuss the solvability of general linear integra-differential equation of parabolic type in the Hölder class H2+α, l+α/2by employing the basic classical theory of parabolic equations. The questions of existence, uniqueness and stability are studied. We also apply our results to some mixed type boundary value problems arising in the study of the propagation of sound in viscous media.
Original languageEnglish
Pages (from-to)111-121
Number of pages11
JournalDifferential and Integral Equations
Issue number1
Publication statusPublished - 1 Jan 1989
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Smooth solutions for an integro-differential equation of parabolic type'. Together they form a unique fingerprint.

Cite this